On αi-products of automata

Imreh Balázs: On αi-products of automata. In: Acta cybernetica, (3) 4. pp. 301-307. (1977)

[thumbnail of cybernetica_003_fasc_004_301-307.pdf]
Cikk, tanulmány, mű

Download (576kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1977
Volume: 3
Number: 4
ISSN: 0324-721X
Page Range: pp. 301-307
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38468/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 307. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 08. 10:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/12256

Actions (login required)

View Item View Item